@Article{JCM-20-57, author = {Duan , Huo-Yuan}, title = {A New Stabilized Finite Element Method for Solving the Advection-Diffusion Equations}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {1}, pages = {57--64}, abstract = {

This paper is devoted to the development of a new stabilized finite element method for solving the advection-diffusion equations having the form $-\kappa\Delta u+\underline{a}\bullet\underline{\nabla}u+\sigma u=f$ with a zero Dirichlet boundary condition. We show that this methodology is coercive and has a uniformly optimal convergence result for all mesh-Peclet number.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8898.html} }